# SDR AALA2018070659034

- Difficulty date: July 3, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A321-231
- Aircraft serial: 4885
- Aircraft time: 24,046 hours, 8,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENSES MISSING ON SEATS 10C,16C, 23C.  REPLACED EMERGENCY LIGHTS ROW 16C IAW MM 33-50-00. OPS CHECKED NORMAL.
